Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

My periods are irregular and I am gaining weight. What is the treatment ?

hi doc i am 22yrs old married. My periods are getting delayed since 3 mothns. Mean to say irregular. Last month i got periods but dat was i had consulted a gyn and she gave me some tabs fpr getting periods. Ihav put on 5 kgs more my weight is 56 kgs as of now....she said it is becoz of weight gain. but still in dis month its 20 days since my last periods......done HPT but negative, plz help!!!
Asked On : Wed, 8 Jun 2011
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
WIth the history of weight gain and irregular cycles, the two most common causes that need consideration are either PCOS and Thyroid disorders.
COnsult your gync for the same.
Answered: Mon, 13 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
HELLO...

WElCOME TO HCM ..

YOU HAVE DELAYED MENSES. THERE SO MANY CAUSE FOR THAT i.e. obesity , hormonal disfuction, recent illness , blood loss, anamea . FIRST EVOLUTE PROBLEM TRY TO TREAT THAT. IF YOU STILL NOT CONSIVE ANY TIME THAN ALSO DUE TO THIS. THERE ARE SO GOOD MEDICINE IN HOMOEOPATHY FOR SUCH IRREGULAR MENSES WITH CONSIVE PROBLEM . FOR THAT WE REQUIRED HISTORY . IF YOU WANT MY SIDE HOMOEOPATHY THAN MAIL ME DETAIL drvipul2001@yahoo.com

feel free to ask more..
Answered: Wed, 8 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor